Alert archive / Arizona / Red Flag Warnings in 2006
Red Flag Warning 8, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Apr 26, 2006, 3:03 PM MST. It took effect at Apr 27, 2006, 11:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2006, 3:03 PM MST (22:03 UTC)
- In effect from
- Apr 27, 2006, 11:00 AM MST
- Expired
- Apr 27, 2006, 7:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KTWC 262203 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 303 PM MST WED APR 26 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST THURSDAY FOR EASTERN PIMA...SANTA CRUZ...SOUTHERN GRAHAM...SOUTHERN GREENLEE AND COCHISE COUNTIES FOR STRONG SOUTH TO SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND A VERY HIGH FIRE DANGER RATING... .A STRONG AND DEEP LOW PRESSURE SYSTEM FOR LATE APRIL WILL MOVE FROM OFF THE SOUTHERN CALIFORNIA COAST THIS EVENING...INTO ARIZONA THURSDAY. THIS SYSTEM WILL BRING STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS TO THE AREA THURSDAY. IN ADDITION TO THE STRONG WINDS...RELATIVE HUMIDITY VALUES ACROSS THE FAR SOUTHEAST CORNER OF ARIZONA WILL REMAIN IN THE LOW TEENS. AZZ148-270615- /O.NEW.KTWC.FW.W.0008.060427T1800Z-060428T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/SEZ- 303 PM MST WED APR 26 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST THURSDAY FOR EASTERN PIMA...SANTA CRUZ...SOUTHERN GRAHAM...SOUTHERN GREENLEE AND COCHISE COUNTIES IN FIRE WEATHER ZONE 148. A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM THE SOUTHERN CALIFORNIA COAST THIS EVENING...INTO ARIZONA THURSDAY. THIS SYSTEM WILL BRING SUSTAINED 20 FOOT...10 MINUTE AVERAGE WINDS OF 20 TO 30 MPH FROM THE SOUTH TO SOUTHWEST...WITH GUSTS TO 45 MPH IN THE AFTERNOON. ALTHOUGH RELATIVE HUMIDITY VALUES WILL BE HIGHER THAN TODAY...THEY WILL STILL MANAGE TO DIP BELOW 15 PERCENT. THE COMBINATION OF THE STRONG WINDS...THE LOW RELATIVE HUMIDITIES AND THE VERY HIGH FIRE DANGER RATING HAVE PROMPTED THE ISSUANCE OF THE RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. THE COMBINATION OF STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL THURSDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING THURSDAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$
4 follow-up statements
000 WWUS85 KTWC 270211 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 711 PM MST WED APR 26 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST THURSDAY FOR EASTERN PIMA...SANTA CRUZ...SOUTHERN GRAHAM...SOUTHERN GREENLEE AND COCHISE COUNTIES FOR STRONG SOUTH TO SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND A VERY HIGH FIRE DANGER RATING... .A STRONG AND DEEP LOW PRESSURE SYSTEM FOR LATE APRIL WILL MOVE FROM OFF THE SOUTHERN CALIFORNIA COAST THIS EVENING...INTO ARIZONA THURSDAY. THIS SYSTEM WILL BRING STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS TO THE AREA THURSDAY. IN ADDITION TO THE STRONG WINDS...RELATIVE HUMIDITY VALUES ACROSS THE FAR SOUTHEAST CORNER OF ARIZONA WILL REMAIN IN THE LOW TEENS. AZZ148-271415- /O.CON.KTWC.FW.W.0008.060427T1800Z-060428T0300Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/SEZ- 711 PM MST WED APR 26 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST THURSDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST THURSDAY. A STRONG LOW PRESSURE SYSTEM WILL MOVE FROM THE SOUTHERN CALIFORNIA COAST THIS EVENING...INTO ARIZONA THURSDAY. THIS SYSTEM WILL BRING SUSTAINED 20 FOOT...10 MINUTE AVERAGE WINDS OF 20 TO 30 MPH FROM THE SOUTH TO SOUTHWEST...WITH GUSTS TO 45 MPH IN THE AFTERNOON. ALTHOUGH RELATIVE HUMIDITY VALUES WILL BE HIGHER THAN TODAY...THEY WILL STILL MANAGE TO DIP BELOW 15 PERCENT. THE COMBINATION OF THE STRONG WINDS...THE LOW RELATIVE HUMIDITIES AND THE VERY HIGH FIRE DANGER RATING HAVE PROMPTED THE ISSUANCE OF THE RED FLAG WARNING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. THE COMBINATION OF STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL THURSDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING THURSDAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$
000 WWUS85 KTWC 271102 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 402 AM MST THU APR 27 2006 ...RED FLAG WARNING HAS BEEN CANCELED FOR EASTERN PIMA COUNTY...SOUTHERN GRAHAM COUNTY...SOUTHERN GREENLEE COUNTY AND SANTA CRUZ COUNTY... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST THURSDAY FOR COCHISE COUNTY FOR STRONG SOUTH TO SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND A VERY HIGH FIRE DANGER RATING... .A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO ARIZONA TODAY. THIS SYSTEM WILL BRING STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS MAINLY TO COCHISE COUNTY THIS AFTERNOON. IN ADDITION TO THE STRONG WINDS...RELATIVE HUMIDITY VALUES ACROSS COCHISE COUNTY ARE EXPECTED TO FALL INTO THE LOW TEENS BY LATE MORNING AND REMAIN THERE THROUGH THE AFTERNOON. AZZ148-272200- /O.EXT.KTWC.FW.W.0008.060427T1800Z-060428T0200Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/SEZ- 402 AM MST THU APR 27 2006 ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING FOR COCHISE COUNTY... THE RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING FOR COCHISE COUNTY IN EASTERN FIRE WEATHER ZONE 148. MOISTURE ASSOCIATED WITH LOW PRESSURE CURRENTLY OFF THE CALIFORNIA COAST HAS ALREADY BEGUN TO SEEP INTO ARIZONA...CAUSING DEWPOINTS TO BEGIN TO RISE HIGHER THAN PREVIOUSLY FORECAST IN EASTERN PIMA COUNTY. WHILE RED FLAG CRITERIA FOR WINDS AND RELATIVE HUMIDITIES ARE STILL POSSIBLE FOR EASTERN PIMA...SOUTHERN GRAHAM...SOUTHERN GREENLEE AND SANTA CRUZ COUNTIES...THEY ARE NOT EXPECTED TO BE WIDESPREAD OR LONG LIVED. FOR THAT REASON...THE RED FLAG WARNING THAT HAD BEEN ISSUED FOR EASTERN PIMA...SOUTHERN GRAHAM...SOUTHERN GREENLEE AND SANTA CRUZ COUNTIES HAS BEEN CANCELED. DRIER AIR REMAINS IN PLACE OVER MUCH OF COCHISE COUNTY...AND WILL REMAIN IN PLACE THROUGH THIS AFTERNOON. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL INTO RED FLAG CRITERIA BY 11 AM THIS MORNING. THE STRONGEST WINDS FROM THIS PASSING LOW ARE EXPECTED TO DEVELOP OVER COCHISE COUNTY BY 11 AM THIS MORNING AS WELL. WIND SPEEDS ARE EXPECTED TO DIMINISH AFTER 6 PM THIS EVENING...WITH THE MAJORITY OF LOCATIONS WITHIN COCHISE COUNTY SEEING WINDS OUTSIDE OF RED FLAG CRITERIA BY 7 PM THIS EVENING. THAT SAID...A RED FLAG WARNING IS IN EFFECT FOR COCHISE COUNTY FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. THE COMBINATION OF STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL THURSDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING THURSDAY FOR PORTIONS OF SOUTHEAST ARIZONA. $$
000 WWUS85 KTWC 272117 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 217 PM MST THU APR 27 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR COCHISE COUNTY FOR STRONG SOUTH TO SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND A VERY HIGH FIRE DANGER RATING... .A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE SLOWLY EAST ACROSS ARIZONA. THIS SYSTEM WILL CONTINUE TO BRING STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS TO COCHISE COUNTY THIS AFTERNOON AND EARLY EVENING. IN ADDITION TO THE STRONG WINDS...RELATIVE HUMIDITY VALUES ACROSS COCHISE COUNTY ARE EXPECTED TO REMAIN IN THE SINGLE DIGITS TO LOWER TEENS THROUGH THE REMAINDER OF THE AFTERNOON AND EARLY EVENING HOURS. AZZ148-280200- /O.CON.KTWC.FW.W.0008.000000T0000Z-060428T0200Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/SEZ- 217 PM MST THU APR 27 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR COCHISE COUNTY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR COCHISE COUNTY IN EASTERN FIRE WEATHER ZONE 148. DRIER AIR REMAINS IN PLACE OVER COCHISE COUNTY...AND WILL REMAIN IN PLACE THROUGH THE EVENING HOURS. IN ADDITION...SUSTAINED 20 FOOT WIND SPEEDS WILL BE BETWEEN 20 MPH AND 30 MPH WITH GUSTS TO NEAR 45 MPH THROUGH THE REMAINDER OF THE AFTERNOON AND EARLY EVENING HOURS. WINDS ARE EXPECTED TO DIMINISH AFTER 7 PM THIS EVENING. THEREFORE...A RED FLAG WARNING REMAINS IN EFFECT FOR COCHISE COUNTY UNTIL 7 PM MST THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO OCCUR. THE COMBINATION OF STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE CONTINUATION OF THE RED FLAG WARNING FOR COCHISE COUNTY (EASTERN FIRE WEATHER ZONE 148) IN SOUTHEAST ARIZONA THROUGH 7 PM MST THIS EVENING. $$
000 WWUS85 KTWC 280155 RFWTWC RED FLAG WARNING NATIONAL WEATHER SERVICE TUCSON AZ 655 PM MST THU APR 27 2006 ...RED FLAG WARNING FOR COCHISE COUNTY WILL EXPIRE AT 7 PM MST THIS EVENING FOR COCHISE COUNTY... AZZ148-280300- /O.EXP.KTWC.FW.W.0008.000000T0000Z-060428T0200Z/ ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/SEZ- 655 PM MST THU APR 27 2006 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MST THIS EVENING... THE RED FLAG WARNING FOR COCHISE COUNTY IN FIRE WEATHER ZONE 148 WILL EXPIRE AT 7 PM MST THIS EVENING. WIND SPEEDS HAVE BEGUN TO DIMINISH BELOW THE CRITICAL SUSTAINED 20 FOOT/10 MINUTE AVERAGE OF 20 MPH. THE STORM SYSTEM...CURRENTLY NEAR GILA BEND THIS EVENING... WILL PUSH EAST ALONG THE ARIZONA/MEXICO INTERNATIONAL BORDER TONIGHT AND INTO SOUTHERN NEW MEXICO FRIDAY MORNING. THIS WILL IMPORT LOWER LEVEL MOISTURE INTO COCHISE COUNTY THIS EVENING. IN FACT...RELATIVE HUMIDITY VALUES HAVE ALREADY INCREASED ACROSS THE AREA. THEREFORE... THE RED FLAG WARNING FOR COCHISE COUNTY HAS BEEN ALLOWED TO EXPIRE AT 7 PM MST. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING EXPIRATION. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 26, 2:30 PM MST, 33 minutes earlier.
Area forecast discussion, Apr 26, 2:30 PM MST, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 230 PM MST WED APR 26 2006 .SYNOPSIS...A STRONG AND DEEP LOW PRESSURE SYSTEM FOR LATE APRIL WILL MOVE FROM OFF THE SOUTHERN CALIFORNIA COAST THIS EVENING...INTO SOUTHWEST ARIZONA ON THURSDAY...AND THEN ACROSS SOUTHEAST ARIZONA THURSDAY NIGHT AND FRIDAY. THIS SYSTEM WILL BRING GUSTY WINDS AND MUCH COOLER TEMPERATURES TO THE AREA ON THURSDAY AND THEN A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS...MAINLY THURSDAY AFTERNOON INTO FRIDAY MORNING. HIGH PRESSURE WILL REBUILD OVER THE AREA THIS WEEKEND AND STRENGTHEN NEXT WEEK AND BRING THE WARMEST TEMPERATURES OF THE YEAR TO DATE EARLY NEXT WEEK. && .DISCUSSION...SATELLITE IMAGERY THIS AFTERNOON SHOWED A QUASI- STATIONARY STRONG UPPER LEVEL/YET MOISTURE STARVED LOW PRESSURE SYSTEM ABOUT 225 WSW OF SAN DIEGO. THIS MORNING IT LOOKED LIKE IT STARTED A SLIGHT JOG EAST...BUT THIS AFTERNOON IT HAS NOT MOVED MUCH. LOOKING AT THE MORNING COASTAL SOUNDINGS FROM VANDENBERG AFB AND SAN DIEGO...ONE WOULD GET VERY EXCITED WITH A DEEP MARINE LAYER (UP TO 10K AT SAN DIEGO AND 15K AT VANDENBERG) IN PLACE. HOWEVER THIS SYSTEM IS MOISTURE STARTED AND HAS NO TAP INTO THE SUBTROPICS WITH SUBTROPICAL JET OVER NORTHERN MEXICO. EARLIER TODAY...INFRARED IMAGERY WAS ONLY SHOWING MID TO HIGH LEVEL CLOUDS ON THE NORTH AND NORTHEAST QUADRANT OF THE LOW...WHERE SOME ISOLATED THUNDERSTORMS BROKE OUT. THIS AFTERNOON...THIS ACTIVITY WAS STARTING TO ROTATE ONTO THE BACK SIDE OF THE LOW. VANDENBERG SOUNDING ALSO SHOWED SIGNIFICANT 24 HOUR COOLING IN THE MID-UPPER LEVEL WITH A 500 MB TEMPERATURE OF -25C. SO WHAT ARE THE NEW MODELS INDICATING? THEY ARE SIMILAR IN MOVING THE SYSTEM SLOWLY INTO NORTHERN BAJA CALIFORNIA OVERNIGHT...INTO SOUTHWEST ARIZONA (NEAR ORGAN PIPE) THURSDAY...AND THEN ACROSS SOUTHEAST ARIZONA THURSDAY NIGHT INTO FRIDAY MORNING. AS MENTIONED ABOVE...THIS SYSTEM IS MOISTURE STARVED WITH ANY MOISTURE COMING IN WITH THE CORE OF THE LOW. VERY COOL POOL ALOFT FOR LATE APRIL WITH MID-LEVEL TEMPERATURES OF -23C TO -26C...WILL COMBINE WITH THE LIMITED MOISTURE AND DAYTIME HEATING WILL HELP DESTABILIZE THE ATMOSPHERE ON THURSDAY SO THAT SOME ISOLATED THUNDERSTORMS WILL DEVELOP...ESPECIALLY NEAR THE CORE AND THE NORTH TO NORTHEAST QUADRANT OF THE LOW. THE MAIN CONCERN ON THURSDAY WILL BE WIND AND LOW RELATIVE HUMIDITY VALUES. ALTHOUGH THE MODELS ARE ALL INSISTENT ON INCREASING SURFACE DEWPOINTS ACROSS THE AREA TONIGHT INTO THURSDAY...IT WILL BE TRYING TO OVERCOME CURRENTLY DRY DEWPOINTS IN PLACE WITH VALUES THIS AFTERNOON BETWEEN 5 ABOVE AND 10 BELOW ZERO. CHECK OUT FIRE WEATHER SECTION BELOW FOR FURTHER DETAILS. PRESSURE GRADIENT TIGHTENS CONSIDERABLY ON THURSDAY AND COMBINED WITH PLENTY OF SUNSHINE TO HELP MIX MID LEVEL WINDS DOWN TO THE SURFACE...ESPECIALLY IN COCHISE COUNTY WHERE THE STRONGEST WIND SPEEDS WILL OCCUR...HAVE DECIDED TO HOIST A WIND ADVISORY IN THE AFTERNOON PACKAGE. THE OTHER BIG NEWS WILL BE THE MUCH COOLER TEMPERATURES THAT WILL ACCOMPANY THIS SYSTEM THURSDAY AND FRIDAY. AFTERNOON HIGH TEMPERATURES WILL BE 8 TO 15 DEGREES BELOW NORMAL AND LIKELY THE LAST OF THE COOL SEASON BEFORE THE HEAT STARTS UP. SO ENJOY THE REFRESHING COOL TEMPERATURES THE NEXT TWO DAYS BECAUSE THE HEAT WILL BE TURNED ON NEXT WEEK BY SATURDAY...THE UPPER LOW WILL HAVE PULLED ON EAST WITH DRY NORTHWEST FLOW OVER THE AREA THIS WEEKEND WITH TEMPERATURES STARTING THE WARMUP. EARLY NEXT WEEK WILL SEE THE UPPER RIDGE AMPLIFY OVER THE STATE...BRINGING THE WARMEST TEMPERATURES OF THE YEAR TO DATE. HAVE DECIDED NOT TO GO OVERBOARD WITH THE WARMING...AS ONE WOULD DO IF USING THE GFS GUIDANCE. STILL PLENTY OF TIME TO JUMP ON THE HOT WAGON AND SEE HOW THE NEXT SEVERAL RUNS PAN OUT. && .FIRE WEATHER...ANOTHER VERY DRY DAY ACROSS THE FORECAST AREA WITH AFTERNOON MINIMUM RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS. SURFACE WINDS WILL START TO SLIGHTLY INCREASE TONIGHT AHEAD OF DEEP LOW PRESSURE THAT WILL MOVE INTO NORTHERN BAJA CALIFORNIA TONIGHT AND THEN ACROSS SOUTHEAST ARIZONA THURSDAY NIGHT INTO FRIDAY MORNING. THE STRONGEST WIND SPEEDS WILL BE IN OF FIRE ZONE 148 WITH SUSTAINED 20-FOOT WINDS OF 15-25 MPH AND GUSTS TO 40 MPH. ALTHOUGH THERE WILL BE A SLIGHT INCREASE IN MINIMUM RELATIVE HUMIDITIES IN FIRE ZONE 148...THEY WILL BE AT OR BELOW 15 PCT THURSDAY AFTERNOON. THUS WILL ISSUE A RED FLAG WARNING FROM 11 AM THU TO 8 PM THU. THE SLIGHT INCREASE IN MOISTURE AND UNSTABLE AIRMASS WILL MEAN A CHANCE OF SHOWERS AND THUNDERSTORMS PARTICULARLY THURSDAY AFTERNOON INTO EARLY FRIDAY. DRY WEATHER TO RETURN ON SATURDAY WITH A WARMING TREND AS STRONG HIGH PRESSURE BUILDS OVER THE AREA. && .AVIATION...TAFS AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER AT KTUS. && .TWC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FOR PUBLIC ZONE 35 (COCHISE COUNTY) THURSDAY FROM 11 AM TO 8 PM. RED FLAG WARNING FOR FIRE WEATHER ZONE 148 (EASTERN PIMA...SANTA CRUZ...SOUTHERN GRAHAM/GREENLEE...COCHISE COUNTIES) THURSDAY FROM 11 AM TO 8 PM. && JRG WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 3:25 PM MST | Wind Advisory | TWC | 28 hr |
Nearby
Red Flag Warnings in Arizona, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.